# SDR SWAA2023121121941

- Difficulty date: November 15, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 59,548 hours, 39,294 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE SUPPORT BEAM IS CORRODED AT FASTENER HOLES; O/B #7 FLAP CARRIAGE; I/B #8 FLAP CARRIAGE<[01] UPON FURTHER INVESTIGATION; THERE'S NO ALLOWABLE DAMAGE ON SUPPORT BEAM AND PART WILL BE A REPLACEMENT IAW SRM 51-10-02 STEP 9. REMOVED; RECEIVED A NEW PART PO#765238; LOCATED FASTENER HOLES; DRILLED; DEBURRED; AND INSTALLED R/W T/E SUPPORT BEAM O/B #7 FLAP CARRIAGE; I/B #8 FLAP CARRIAGE IAW SRM 51-40-02; SRM 51-40-05; AND BOEING DWG 115A3711. ALSO; UPDATED MEASUREMENTS.;[02] VERIFIED CORRECTIVE ACTION 1. VERIFIED MEASUREMENT TABLE. JOB COMPLETED.
